Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Group Epimorphism is Surjective

C. E. Linderholm
The American Mathematical Monthly
Vol. 77, No. 2 (Feb., 1970), pp. 176-177
DOI: 10.2307/2317336
Stable URL: http://www.jstor.org/stable/2317336
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177